MAUDE Adverse Event Report: ICU MEDICAL, INC. ABG-PROVENT 3ML LI F % 100/CA; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

ICU MEDICAL, INC. ABG-PROVENT 3ML LI F % 100/CA; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4599P-1
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that they received multiple taps for the syringe cap coming off in route to the lab.It was the purple top tubes.Lab had to be redrawn.There was no reported patient involvement and there was no reported patient injury.
 
Additional Manufacturer Narrative
H3: one device was received for evaluation.It was reported that the complaint of syringe cap coming of can be confirmed based on the returned images.Without the return of the sample used a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.B3: month and year are known, day is unknown.

Brand Name
ABG-PROVENT 3ML LI F % 100/CA
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman drive
keene NH 03431
Manufacturer Contact
reed covert
10 bowman drive
keene, NH 03431
2247062300
MDR Report Key24400971
Report Number1217052-2026-00010
Device Sequence Number12801623
Product Code JKA
UDI-Device Identifier20351688028638
UDI-Public(01)20351688028638
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4599P-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown